# SDR ABXA9700138

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617501
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 78-07-05, FOUND FUSELAGE MAIN FRAME AT STATION 718L CRACKED.  REPAIRED IAW ABX REA D953-15805-MR.
